Advanced search
1 file | 333.23 KB

Toxicity of long-term use of proton pump inhibitors in children

Author
Organization
Abstract
Proton pump inhibitor (PPI) use is becoming increasingly common. Although the toxicity profiles of PPIs are not well understood particularly in children, PPIs have been associated with increased risks of gastrointestinal and respiratory tract infection, vitamin B-12 deficiency, hypomagnesaemia, bone fractures, and rebound hyperacidity after discontinuation. Prescribers should take into account that PPI uses pose toxicity risks, which remain to be fully characterised in infants and children.
Keywords
ACUTE INTERSTITIAL NEPHRITIS, GASTROESOPHAGEAL-REFLUX DISEASE, CLOSTRIDIUM-DIFFICILE INFECTION, COMMUNITY-ACQUIRED PNEUMONIA, DRUG-INTERACTION PROFILES, BIRTH-WEIGHT INFANTS, CARE-UNIT PATIENTS, ACID SUPPRESSION, ENTERIC INFECTION, CONTROLLED-TRIAL

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 333.23 KB

Citation

Please use this url to cite or link to this publication:

Chicago
De Bruyne, Pauline, and Shinya Ito. 2018. “Toxicity of Long-term Use of Proton Pump Inhibitors in Children.” Archives of Disease in Childhood 103 (1): 78–82.
APA
De Bruyne, P., & Ito, S. (2018). Toxicity of long-term use of proton pump inhibitors in children. ARCHIVES OF DISEASE IN CHILDHOOD, 103(1), 78–82.
Vancouver
1.
De Bruyne P, Ito S. Toxicity of long-term use of proton pump inhibitors in children. ARCHIVES OF DISEASE IN CHILDHOOD. 2018;103(1):78–82.
MLA
De Bruyne, Pauline, and Shinya Ito. “Toxicity of Long-term Use of Proton Pump Inhibitors in Children.” ARCHIVES OF DISEASE IN CHILDHOOD 103.1 (2018): 78–82. Print.
@article{8542154,
  abstract     = {Proton pump inhibitor (PPI) use is becoming increasingly common. Although the toxicity profiles of PPIs are not well understood particularly in children, PPIs have been associated with increased risks of gastrointestinal and respiratory tract infection, vitamin B-12 deficiency, hypomagnesaemia, bone fractures, and rebound hyperacidity after discontinuation. Prescribers should take into account that PPI uses pose toxicity risks, which remain to be fully characterised in infants and children.},
  author       = {De Bruyne, Pauline and Ito, Shinya},
  issn         = {0003-9888},
  journal      = {ARCHIVES OF DISEASE IN CHILDHOOD},
  language     = {eng},
  number       = {1},
  pages        = {78--82},
  title        = {Toxicity of long-term use of proton pump inhibitors in children},
  url          = {http://dx.doi.org/10.1136/archdischild-2017-314026},
  volume       = {103},
  year         = {2018},
}

Altmetric
View in Altmetric
Web of Science
Times cited: